# SDR AALA981249

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ALONG DOME NUT.  STA 720B TO STA 720C.  CUT OUT CORROSION AND INSTALLED FLUSH REPAIR PER 53-30-3.  TST:  68,331.  CYCLES:  45,099.  (X)
